Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567707
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. L. Krushkal′, B. N. Apanasov and N. A. Guseviskiĭ
Title: Kleinian groups and uniformization in examples and problems
Additional book information: Translated from Russian by H. H. McFaden. Translations of Mathematical Monographs, vol. 62, American Mathematical Society, Providence, R.I., 1986, vii+198 pp., $66.00. ISBN 0-8218-4516-0.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: W. J. Harvey
Journal: Bull. Amer. Math. Soc. 19 (1988), 490-494